# SDR DL757030215

- Difficulty date: March 4, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 47,402 hours, 23,303 cycles
- System (JASC): 2210 · Autopilot System
- Part: Video Display
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

F/A REPORTED SMELL IN CABIN AND ORANGE GLOW COMING FROM VIDEO CONTROLLER UNIT.  FOUND VIDEO ON LIGHT ARCED AND SHORTED.  REPLACED VIDEO ON LIGHT.
